# SDR UIEA2021082601879

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2125
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP EICAS MESSAGE JUST PRIOR TO ENGINE START( REFERENCE LOG PAGE 1302219: T/S IAW FIM 28-22 FT 819. FOUND K10705 RELAY TRIPPED, RESET RELAY AND CHECKED POWER AT BOOST PUMP CONNECTOR D1542, FOUND 115A AT PINS 246. REMOVED AND REPLACED L AFT BOOST FUEL PUMP IAW AMM 28-22-03. OPS & LEAK CHECK GOOD. THIS CLEARS DMI 152548  )
